| Model Number |
IntelliVue Patient Monitor MX550 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case was managed as a nemo (no engineer material only) remote service event.Analysis was performed by a philips remote service engineer (rse) in consultation with the customer, during which the speaker was identified as the likely cause of the malfunction.As this was a remote service case, no philips engineer attended the site and the replaced component was not returned to philips, therefore further physical examination was not possible.The customer assumed responsibility to replace the speaker to resolve the issue.Section e: reporting institution phone #: (b)(6).
Event or Problem Description
Philips received a complaint on the intellivue mx550 patient monitor indicating that the speaker was malfunctioning, and there was no audible sound.The device was not in use on a patient at the time of the event, so there was no patient involvement.